# SDR AALA20170123027

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,417 hours, 14,962 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. AFT CARGO COMPARTMENT FLOORBEAM AT FUSELAGE STATION 1219 IS CORRODED AT LBL 6.5. REPAIRED FLOORBEAM IAW SRM 53-00-07-2R-4 FIGURE 201.
